Downloads: 145

Files in This Item:
File Description SizeFormat 
0897-16.pdf595.37 kBAdobe PDFView/Open
Title: A Fixed Point Theorem for Noncommutative Families of Nonexpansive Mappings in Banach spaces(Nonlinear Analysis and Convex Analysis)
Authors: LAU, Anthony To-Ming
Author's alias: 高橋, 渉
Keywords: Fixed point
nonexpansive mapping
invariant mean
Issue Date: Feb-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 897
Start page: 133
End page: 142
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.